MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION MIS; LAPAROSCOPIC ACCESS CANNULA, REUSABLE

GLOBUS MEDICAL, INC. COALITION MIS; LAPAROSCOPIC ACCESS CANNULA, REUSABLE
Model Number 6136.1002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the instrument was broken.The surgeon hammered anchor over the impactor to the hard bone, it resulted stretching and the tip of threaded rod was broken.Its tip was still struck in coalition implant.The implant is still in patient and the broken piece is threaded in the hold of the coalition.
 
Additional Manufacturer Narrative
No part was returned for evaluation.It was reported that, while the surgeon was impacting a coalition mis anchor into hard bone, the threaded rod broke.The case was completed, and the tip of the broken threaded rod was left in the spacer.This evaluation determined that the failure was within the expected risk; therefore, no further actions will be taken at this time.No determinations could be made as to the cause of the reported issue.

Brand Name
COALITION MIS
Common Device Name
LAPAROSCOPIC ACCESS CANNULA, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25669130
Report Number3004142400-2026-00134
Device Sequence Number13373723
Product Code LXH
UDI-Device Identifier00889095305395
UDI-Public00889095305395
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K151939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6136.1002
Device Lot NumberJNB118CA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale
Patient Weight74 KG